What happens if you take aleve every day for a month?
I've been taking aleve every morning and night basically every day for the past month for my back. Is that bad?
Asked by Jermaine Margosian 11 months ago.
The Aleve is fine to take every day for a month, even longer, so long as you stay within the dose on the bottle. Aleve is an anti-inflammatory that used to be prescribed as a prescription for periods well over one month for joint and back injuries, and for arthritis. It has a package insert that describes all the side effects, the ones most people actually experience are bleeding tendency, and rebound headaches. A rebound headache is one you get because you STOPPED taking an anti-inflammatory, and a cup of caffeinated tea usually gets rid of it. The package says not to exceed one week without speaking to your doctor. That is not because of the *Aleve*, it is because if you are in enough pain to take it every day for more than a week, you may have a problem you should be seeing a doctor about... And maybe you should. Back pain is sometimes not to hard to fix with the right exercise or activity, like walking, swimming or yoga, a little physical therapy, and if your problem is not inflammation, but something like muscle spasm, you are suffering needlessly. On the other hand some back pain is not easily treated, and when you DO go to the doctor, if that is likely true for you, he will likely tell you to take Aleve for a month or two and see if that does it for you :) Answered by Adriana Simard 11 months ago.
Aleve is to be taken every 12 hours. You should be fine. Answered by Imelda Lazenby 11 months ago.
I think it is fine. My doctor had prescribed a daily regimen of Alleve at one point for pain. Alleve is much better if you are taking it daily than Tylenol or Advil, both of which are tough on your liver. You might consider seeing a physical therapist, they gave me some good tips and exercises which really helped my back pain. Answered by Tanna Kinnison 11 months ago.
Is it still ok if you are in your 80 s? Answered by Barbie Meiers 11 months ago.
Is it okay to take Aleve while taking Penicillin?
I have strep throat. I'm taking my 3 penicillin a day, but my throat is still really sore. Are these two okay to mix?
Asked by Alyson Ker 11 months ago.
www.aleve.com 1-800-395-0689 Penicillin is an antibiotic and Aleve is a pain reliever, so it shouldn't hurt you. You could call your poison control center (1-800- 222-1222) and ask them. I think Aleve is more for aches like muscular, etc and maybe Ibuprofen or Tylenol would be more helpful for sore throat pain. You could get some throat lozenges to numb your throat. Gargling with warm salt water may help too. If you have some Vick's Vapo Rub, put some on the soles of your feet and put some socks on. It will help you while you sleep. Hope you feel better. *In my PDR for Nonprescription Drugs, it suggests the following as companion drugs for penicillin: Advil, BC, Comtrex, Contac, Goody's, Motrin, Robitussin, Theraflu, Triaminic, Tylenol, Vick's and Zycam. I didn't see Aleve listed for the treatment of your symptoms in this category, again thinking it is more for muscle strains, backache, arthritis, etc. Answered by Gretta Delashmutt 11 months ago.
Yes, ignore the first reply. They work on two different systems and will not interact. Try a aspirin gargle instead of the alleve, it will be slightly more effective. Answered by Tina Obhof 11 months ago.
hi, maximum states have outlawed the stuff in sudafed that made that artwork, now i circulate to my surgeon for my sinus meds. when I actual have too. the information here had a component on the drug contained in the old sudafed that made it artwork. human beings have been paying for it and making some variety of street drug out of it. Therefor our state outlawed the authentic stuff. there is stuff i offered on the well being nutrients place that works authentic solid on my sinuses, I asked the female who owns the area what's the suitable stuff. it particularly is a liquid spray stated as Similasan. it works for me and it is what counts hu. Why not provide it a circulate, it would artwork for you too? suitable component of it is it is all organic stuff. want you properly! Answered by Flo Evett 11 months ago.
Yes, there is no drug interaction between these two agents. Answered by So Schillings 11 months ago.
no it is very harmful and could do a lot of damage, dont take any other medicine Answered by Hisako Leuty 11 months ago.
Advil or Aleve?
Please do not mention Tylenol or Aspirin. They do not work for me, and aspirin is vicious on my stomach.
Asked by Roni Zgoda 11 months ago.
advil is motrin or ibuprofen, aleve is naprocyn. both are of the same NSAID family (non steroidal anti inflammatory drugs) both mimic steroid drugs but with less effect and less side effect. i have taken both at times as well as aspirin. yes aspirin is safe. that can be debated but it is safe. anyway all three actually act on slightly different chemoreceptors. i find aspirin useful for actual pain, like a minor toothache, headache, or joint soreness. i find advil helps when i have overall body silliness that is common with colds or flu. and i find aleve helps more with muscle cramp soreness, and flu like symptoms but not necessarily fever. the human body is very similar from person to person in every physiological detail, yet DNA, genes, and chromosomes may affect a persons response to various pharmaceuticals so you may respond a little differently than me but probably within certain boundaries dictated by dosage you can expect the same response. in a sense think of these drugs like cars; each one with a different purpose. yet driven by different drivers the purpose of each car may or may not reach its fullest potential. Answered by Milo Rushlow 11 months ago.
Aleve last longer Answered by Elenor Swartzell 11 months ago.
the ibuprofen in advil works better for me than the napperson (sp)in aleve. Answered by Ava Shirilla 11 months ago.
for just pain...headache..etc. try aleve...if there is an injury or swelling involved..try advil. Answered by Kyong Chinnici 11 months ago.
Not to sound corny but my doctor always recommends Alleve. She's a big fan of it. If Alleve doesn't help me then I usually need a prescription. For migraines she told me to take 2 Alleve, wait 30 minutes and if the headache is still not gone, take my prescription. Answered by Donovan Wensman 11 months ago.
both are toxic and deadly and I recommend something natural Answered by Rachell Underwood 11 months ago.